# SDR 20001026SH008

- Difficulty date: October 2, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N771BA
- Make and model: Gulstm 690B
- Aircraft serial: 11429
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 330094505
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSY CRACKED AT LANDING GEAR DOOR ATTACH AREA.  (X)
